Vrana, Péter (2021) Probabilistic Refinement of the Asymptotic Spectrum of Graphs. COMBINATORICA, 41 (6). pp. 873-904. ISSN 0209-9683
|
Text
1903.01857.pdf Download (517kB) | Preview |
Official URL: https://doi.org/10.1007/s00493-020-4324-5
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika Q Science / természettudomány > QC Physics / fizika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 09 Jan 2023 10:20 |
Last Modified: | 09 Jan 2023 10:20 |
URI: | http://real.mtak.hu/id/eprint/156214 |
Actions (login required)
![]() |
Edit Item |